Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Products of Laguerre polynomials

Authors: Joseph Gillis and George Weiss
Journal: Math. Comp. 14 (1960), 60-63
MSC: Primary 33.00
MathSciNet review: 0109902
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Erdelyi, et. al., Higher Transcendental Functions, v. 2, McGraw-Hill, New York, 1953, p. 188-189.
  • [2] A. Erdelyi, et. al., Tables of Integral Transforms, v. 1, McGraw-Hill, New York, 1954, p. 174-175.
  • [3] G. N. Watson, Theory of Bessel Functions, University Press, Cambridge, 1948, p. 146.
  • [4] G. N. Watson, ``A note on the polynomials of Hermite and Laguerre,'' London Math. Soc., Jn., v. 13, 1938, p. 29.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.00

Retrieve articles in all journals with MSC: 33.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society